# SDR CA000327001

- Difficulty date: March 20, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Aircraft time: 27,339 hours
- Engine: Lyc ALF502R5
- System (JASC): 5243 · Hydraulic Compartment Doors
- Part: Plate
- Part number: Z1FF030431
- Condition: Failed
- Location: Door Stop
- Component: Hydraulic Compar, Braero
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC BAY DOOR STOP ASSY FOUND BROKEN.  IT WAS CRACKED AND BROKEN OFF WHERE THE SCREWS ATTACH THE STOP TO THE DOOR STOP PLATE. PARTS REPLACED.
